# SDR HSYA2010042710

- Difficulty date: April 27, 2010
- Submitted: April 27, 2010
- Operation: Air carrier
- Aircraft: N748FX
- Make and model: Cessna 208B
- Aircraft serial: 208B0503
- Aircraft time: 7,308 hours, 7,205 cycles
- System (JASC): 3242 · Brake
- Part: Brake
- Condition: Contaminated
- Location: Rt Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING TAXI OUT FOR FLIGHT 8827 SLC-SUN, THE PILOT OF N748FX ADVISED THAT THE RIGHT BRAKE OF THE AIRCRAFT PROVIDED NO BRAKING ACTION WHEN APPLIED.  N748FX WAS RETURNED TO THE RAMP AND MET BY MAINTENANCE FOR TROUBLESHOOTING.  MAINTENANCE BLED THE RIGHT BRAKE AND SUCCESSFUL OPERATIONAL CHECKS WERE PERFORMED IAW MAINTENANCE MANUAL 32-40-00.  INSPECTED CONNECTIONS, MASTER CYLINDER AND CALIBER, ALL CONNECTIONS FOUND TO BE SECURE AND TIGHT.  OPERATIONALLY CHECKED BRAKES NUMEROUS TIMES WITH NO DEFECTS NOTED.
